# SDR HALA2009040200123

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 68,158 hours, 31,071 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - HF " DATALINK LOST " AFTER FIRST HOUR OF FLIGHT AND NO RECOVERY.  CLEARED BUFFER, PERFORMED OPERATIONAL TEST IAW 23-22-00. OK FOR SERVICE.
